# SDR DALA14023660674

- Difficulty date: March 4, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 71,280 hours, 32,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT FUSELAGE SKIN AT BS 215 S26L. DENT WAS CUT OUT AND DOUBLER INSTALLED IAW SECTION I OF ERA 523592-14, REV ORIG.
